| Model Number |
367874 |
| Medical Device Problem Codes |
Short Fill (1575); Volume Accuracy Problem (1675)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation summary: bd had not received samples, but three (3) photos were provided for investigation.The photos were reviewed and the indicated failure mode for underfill was observed.Additionally, ten (10) retention samples from bd inventory were evaluated by functional testing and the issue of underfill was not observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for the indicated failure mode of underfill.Bd was not able to identify a root cause for the indicated failure mode.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
It was reported when using the bd vacutainer® sodium heparinn (nh) 158 usp units blood collection tubes, the device experienced underfill or low draw of a tube with blood.This event occurred five times.The following information was provided by the initial reporter.The customer stated: under fill volume blood was collected by evacuate system with fbn.